# SDR AALA202207060564

- Difficulty date: July 5, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737
- Aircraft serial: 30090
- Aircraft time: 61,203 hours, 25,653 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT AFT LAVATORY DOOR LOCKING SLIDE HARD TO MOVE. LUBRICATED LOCKING SLIDE LATCH. OPERATIONAL CHECK GOOD.
